# SDR 08FDEA02920

- Difficulty date: July 16, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340087
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT LT WING BOTTOM SKIN UPPER SURFACE RIB 8.  REPAIR PERFORMED BY BLEND OUT THE CORROSION, NDT FOR CORROSION FREE CONDITION INSTALLING STEEL PLATES IAW RAS/BAE/1007329/2008 ISS A, APPROVED BY EA   6-2910-120038.
